RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ann. Inst. Fourier (Grenoble), 2019, том 69, выпуск 3, страницы 1187–1228 (Mi aif6)  

Volume geodesic distortion and ricci curvature for Hamiltonian dynamics

A. A. Agrachevab, D. Barilaric, E. Paolia

a SISSA, Via Bonomea 265, Trieste (Italy)
b Steklov Math. Inst., Moscow (Russia)
c IMJ-PRG, UMR CNRS 7586, Université Paris-Diderot, Batiment Sophie Germain, Case 7012, 75205 Paris Cedex 13 (France)

Аннотация: We study the variation of a smooth volume form along extremals of a variational problem with nonholonomic constraints and an action-like Lagrangian. We introduce a new invariant, called volume geodesic derivative, describing the interaction of the volume with the dynamics and we study its basic properties. We then show how this invariant, together with curvature-like invariants of the dynamics, appear in the asymptotic expansion of the volume. This generalizes the well-known expansion of the Riemannian volume in terms of Ricci curvature to a wide class of Hamiltonian flows, including all sub-Riemannian geodesic flows.

Финансовая поддержка Номер гранта
European Research Council 239748
Agence Nationale de la Recherche ANR-15-CE40-0018
This research has been supported by the European Research Council, ERC StG 2009 “GeCoMethods”, contract number 239748 and by the ANR project SRGI “Sub-Riemannian Geometry and Interactions”, contract number ANR-15-CE40-0018.


DOI: https://doi.org/10.5802/aif.3268


Реферативные базы данных:

ArXiv: 1602.08745
Тип публикации: Статья
MSC: 53C17, 53B21, 53B15
Поступила в редакцию: 18.10.2016
Исправленный вариант: 15.01.2018
Принята в печать:13.03.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aif6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:4
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020